# SDR AWXA200601635

- Difficulty date: September 22, 2006
- Submitted: September 25, 2006
- Operation: Air carrier
- Aircraft: N816AW
- Make and model: Airbus A319-132
- Aircraft serial: 1350
- Aircraft time: 21,641 hours, 8,188 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PPA110100
- Part serial: 1997
- Condition: False Indication
- Location: Lavatory
- Part time: 19,559 hours, 7,375 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PHX - CREW REPORTED A LAVATORY SMOKE DETECTION FAULT MESSAGE.  MAINTENANCE REPLACED THE SMOKE DETECTOR 6WH PER MM 26-16-15.  OPS CHECK GOOD.
